Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Gas, constipated. Allergic reaction to coconut oil. Taken laxatives. Help?

Hi, I am having troubles having a bowel movement . 2 weeks ago I ate some food with coconut oil in it and had an allergic reaction (serious bad gas but no bowel movement). The day after I had a bowel movement but ever since that day I haven t been able to go by myself naturally. I have taken two supositories and went and then I took an laxative last night but haven t had a bowel movement. I am really worried that there is something wrong. I am drinking plenty of water and I am taking fiber supplements and stool softeners but its now helping.
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi ! It is good that you take a lot of fiber and plenty of liquids. But for your bowel movement problems, amoebiasis which is not infrequent globally has to be specially excluded. If positive, then a course of antiamebic drugs may relieve you of the problem. Till then you can take a proton pump inhibitor and a prokinetic drug along with some probiotics. Wishing you an early recovery.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor